Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Experiencing leg aches and joint pain. Fatigued and flares up. What does it mean?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Healthy active female but been experiencing leg aches in one side and joint pain, also fatigue my right kidney has been really achy the last couple weeks, it usually flares up after a meal.. I just had a cmt and the nurse said most things were in the normal range however my a/g ratio was a 4.1. The dr was unavailable to speak today. Could you explain what this could potentially mean?
Posted Wed, 4 Sep 2013 in General Health
Answered by Dr. Raju A.T 16 hours later
Brief Answer:
A/G ratio to be repeated along with CBC

Detailed Answer:

Thanks for your query.

The pains in the leg and the joints along with high A/G ratio indicates blood disorder specially of the immune cells. I suggest you to get a complete blood count (CBC) done if its not got done til now.

Also, a/g ratio is very high, I recommend the test to be repeated to check whether its really that high as such values are seen in conditions like poor immune system or leukemia.

Bone pains sometimes are secondary to bone marrow dysfunction which is an associated feature of blood disorders.

Do repeat the test I mentioned and consult an Hematologist for further evaluation if the values are deranged.

Hope, I answered your query.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor